MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT; VASCULAR COVERED STENT GRAFT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT; VASCULAR COVERED STENT GRAFT
Catalog Number AVFM08060
Medical Device Problem Codes Misfire (2532); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera vascular stent.During procedure, the stent narrowed and did not fully open on the distal end.There was no issue with the release of the stent off the sheath.The stent was then completely effaced with an 8 balloon and after the balloon was deflated the stent remained compressed and not fully opened, per customer it looks to be twisted in the vessel and not seated into the vessel wall.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera vascular stent for the indication of stent placement was a stenosis at the basilic swing point to the axillary vein.During the procedure.It was reported that a 8x60mm stent narrowed and the distal end did not fully open.There was no issue with the release of the stent off the sheath.Even though the stent was post dilated with an 8mm balloon, the stent remained compressed and did not fully opened after balloon deflation.The stent appeared twisted in the vessel and not properly seated to the vessel wall.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: no x-ray images of the placed stent were provided for evaluation.Therefore, the reported stent deformation or twisting of the stent could not be verified.Based on information available, the investigation is closed with inconclusive result.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instruction for use states that potential complications may include, but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for correct deployment of the covered stent were found to be described in the instruction for use.Regarding selection of the correct size of the covered stent the instruction for use states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." g3, h6 (device, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT GRAFT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23566255
Report Number9681442-2025-00369
Device Sequence Number21396490
Product Code PFV
UDI-Device Identifier00801741106514
UDI-Public(01)00801741106514(17)261212(10)ANJZ1609
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFM08060
Device Lot NumberANJZ1609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown